# SDR DLM88070835

- Difficulty date: June 30, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 52,222 hours, 42,077 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Damaged
- Location: Downlock Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE AFTER GEAR HANDLE UP RED LIGHT ILLUMINATED IN NOSE GEAR LANDING GEAR LIGHT.  ALL OTHERS INCLUDING GEAR DOOR LIGHTS WERE EXTINGUISHED.  RAN QRH PROCEDURE GEAR DOWN THREE GREEN ILLUMINATED.  NOSE GEAR DOWN LIGHT ILLUMINATED WITHIN ONE SEC OF GEAR HANDLE DOWN.  MTC IN PROGRESS ON LANDING GEAR SYSTEM.  FOUND WIRING BAD ON DOWN LOCK SENSOR.  REPAIRED WIRE WITH RAY SPLICE CYCLED NOSE GEAR SEVERAL TIMES ALL INDICATION GOOD.
